RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2011, Volume 7, Number 1, Pages 34–58 (Mi jmag165)  

This article is cited in 5 scientific papers (total in 5 papers)

Controllability problems for the non-homogeneous string that is fixed at the right-end point with Dirichlet boundary control at the left point

K. S. Khalina

Mathematics Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Key words and phrases: wave equation, controllability problem, Dirichlet control bounded by a hard constant, modified Sobolev space, Sturm–Liouville problem, transformation operator.

Full text: PDF file (297 kB)
Full text: http:/.../abstract.php?uid=jm07-0034e
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 93B05, 35B37, 35L05, 34B24
Received: 14.05.2010
Language: English

Citation: K. S. Khalina, “Controllability problems for the non-homogeneous string that is fixed at the right-end point with Dirichlet boundary control at the left point”, Zh. Mat. Fiz. Anal. Geom., 7:1 (2011), 34–58

Citation in format AMSBIB
\Bibitem{Kha11}
\by K.~S.~Khalina
\paper Controllability problems for the non-homogeneous string that is fixed at the right-end point with Dirichlet boundary control at the left point
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2011
\vol 7
\issue 1
\pages 34--58
\mathnet{http://mi.mathnet.ru/jmag165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760049}
\zmath{https://zbmath.org/?q=an:1226.93028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291152800003}
\elib{http://elibrary.ru/item.asp?id=15556243}


Linking options:
  • http://mi.mathnet.ru/eng/jmag165
  • http://mi.mathnet.ru/eng/jmag/v7/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. S. Khalina, “On the Neumann boundary controllability for the non-homogeneous string on a segment”, Zhurn. matem. fiz., anal., geom., 7:4 (2011), 333–351  mathnet  mathscinet  zmath
    2. Khalina K.S., “Boundary Controllability Problems for the Equation of Oscillation of an Inhomogeneous String on a Semiaxis”, Ukr. Math. J., 64:4 (2012), 594–615  crossref  mathscinet  zmath  isi
    3. K. S. Khalina, “On the Neumann boundary controllability for the non-homogeneous string on a half-axis”, Zhurn. matem. fiz., anal., geom., 8:4 (2012), 307–335  mathnet  mathscinet
    4. Fardigola L.V., “Transformation Operators of the Sturm-Liouville Problem in Controllability Problems for the Wave Equation on a Half-Axis”, SIAM J. Control Optim., 51:2 (2013), 1781–1801  crossref  mathscinet  zmath  isi  elib
    5. Khurshudyan A.Zh., Arakelyan Sh.Kh., 2013 International Siberian Conference on Control and Communications (Sibcon), ed. Stukach O., IEEE, 2013  isi
  • Number of views:
    This page:125
    Full text:38
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019